BibTeX record journals/mst/DemangeP05

download as .bib file

@article{DBLP:journals/mst/DemangeP05,
  author    = {Marc Demange and
               Vangelis Th. Paschos},
  title     = {Improved Approximations for Weighted and Unweighted Graph Problems},
  journal   = {Theory Comput. Syst.},
  volume    = {38},
  number    = {6},
  pages     = {763--787},
  year      = {2005},
  url       = {https://doi.org/10.1007/s00224-004-1162-6},
  doi       = {10.1007/s00224-004-1162-6},
  timestamp = {Sun, 28 May 2017 13:18:24 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mst/DemangeP05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics